| Catalog Number |
5442147 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent instrumentation and fusion at l4-s1 due to spinal degeneration.Intra-op, centre blue nut of the crosslink stripped and would not click.The product came in contact with the patient.There were no patient complications reported as a result of this event.